# SDR DALA2021071203914

- Difficulty date: July 1, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 2,153 hours, 255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 30H FLOOR EMERGENCY PATH LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY AND PERFOMED EMERGENCY LIGHT TEST IAW A330- 900 AMM 33-52. ALL CHECKS NML. (7836743)
